MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI; PROSTHESIS, HIP
Catalog Number 110010264
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 110024463 lot# 67337776 g7 dual mobility liner 42mm e cat# 110031011 lot# 67121610 vivacit-e dm bearing 28x42mm cat# 65020073 lot# 163660 biomet modular head -6mm type 1 taper 28m cat# 51-116110 lot# 7872145 tprlc 133 mp type1 bm so 11.0 g2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately three months post-implantation, the patient underwent a hip revision due to the cup dissociating from the acetabular wall.The cup was not seated.All components were revised.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d10, g3, g6, h2, h3, h4, h6, h11.D10: cat#: 110024463; lot#: 67337776; g7 dual mobility liner 42mm e.Cat#: 110031011; lot#: 67121610; vivacit-e dm bearing 28x42mm.Cat#: 65020073; lot#: 163660; biomet modular head -6mm type 1 taper 28m.Cat#: 51-116110; lot#: 7872145; tprlc 133 mp type1 bm so 11.0.Unknown screws (x3).Visual examination of the provided pictures identified the acetabular components (shell, liner, bearing, screws and head) and stem have been revised and are covered in biodebris.No other significant findings noted on the shell or screws from the image provided related to the reported issues.No further observations can be made based on the image alone.No product was returned; further visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
G7 OSSEOTI
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23934119
Report Number0001825034-2025-04248
Device Sequence Number9626877
Product Code LPH
UDI-Device Identifier00887868356025
UDI-Public(01)00887868356025(17)340213(10)66440602
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110010264
Device Lot Number66440602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown